# SDR UALA2011032901492

- Difficulty date: March 28, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 79,743 hours, 12,897 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030019
- Part serial: 63
- Condition: Faulty
- Location: Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE "AIL LOCK" LIGHT ON AT LOW SPEED.  EICAS MSG AILERON LOCKOUT DISPLAYED.   OUTBD AILERONS DID NOT INDICATE NORMAL -LOCKED OUT- BOTH.  CREW COMMENTS:  AILERON LOCKOUT DISPLAYED AT 220 KNOTS FL140.  REPLACED ACT PER MM.
